CSpace
The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations
Huang, Na1,2,3; Ma, Chang-Feng2,3
2018
Source PublicationLINEAR & MULTILINEAR ALGEBRA
ISSN0308-1087
Volume66Issue:4Pages:827-839
AbstractIn this paper, we consider the positive definite solution to the system of nonlinearmatrix equations X + A* Y-1A = In and Y + B* X-1B = In, where A, B. Cnxn are given matrices. We present a structurepreserving doubling algorithm and twomodified structure-preserving doubling algorithms to compute the positive definite solution of the system. We prove that the sequences generated by the algorithms converge to the positive definite solution of the system. Finally, some numerical examples are given to show the behaviour of the considered algorithms.
KeywordSystem of nonlinear matrix equations positive definite solution structure-preserving doubling algorithm convergence analysis numerical examples 65H10 65F10 15A24
DOI10.1080/03081087.2017.1329270
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000428517600018
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30095
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, State Key Lab Sci Engn Comp, Beijing, Peoples R China
2.Fujian Normal Univ, Sch Math & Comp Sci, Fuzhou, Fujian, Peoples R China
3.Fujian Normal Univ, FJKLMAA, Fuzhou, Fujian, Peoples R China
Recommended Citation
GB/T 7714
Huang, Na,Ma, Chang-Feng. The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations[J]. LINEAR & MULTILINEAR ALGEBRA,2018,66(4):827-839.
APA Huang, Na,&Ma, Chang-Feng.(2018).The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations.LINEAR & MULTILINEAR ALGEBRA,66(4),827-839.
MLA Huang, Na,et al."The structure-preserving doubling algorithms for positive definite solution to a system of nonlinear matrix equations".LINEAR & MULTILINEAR ALGEBRA 66.4(2018):827-839.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Huang, Na]'s Articles
[Ma, Chang-Feng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.